MathSciNet Relay Station
MathSciNet bibliographic data
MR2248831 35Q55 (35B35 35B40 35B65)
Raphaël, Pierre Existence and stability of a solution blowing up on a sphere for an $L^2$-supercritical nonlinear Schrödinger equation. Duke Math. J. 134 (2006), no. 2, 199–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement